Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Acne - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2497 Questions

User :   Hello
Doctor :   hi
Doctor :  
how i can help you?
Doctor :  
please proceed with your query
User :   I would like to know how to cure my pimples (little zits) on the back of my arms. I have tried a few things but non of them work.
Doctor :  
ok
Doctor :  
since when you are having them?
Doctor :  
what medications have you tried?
User :   Since age 12
User :   I tried benzyol peroxide and salycilic acid. Acne medications
Doctor :  
ok
Doctor :  
how many times a day did you use the benzyol peroxide and salycilic acid?
User :   once every day in the evening
Doctor :  
ok
Doctor :  
i recommend you to try these
Doctor :  
1. use non soap based face wash two times a day
Doctor :  
atleast once after you come back from outside
Doctor :  
2. use benzyol peroxide and salycilic acid twice a day
Doctor :  
3. Avoid fried foods and junk food
Doctor :  
4. use a gentle scrub twice a week, gently scrub
Doctor :  
5. use a non-acnegienic/non comedogenic mosituriser
Doctor :  
have you followed what i have said?

Doctor :  
is there anything else i can help you with?
Question is related to
Diseases and Conditions
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor